# SDR SWAA2022031131649

- Difficulty date: June 25, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tail Cone
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE APU MUFFLER FOR CRACKS FOUND DELAMINATION ON THE OUTER TAIL CONE AREA 6' FROM THE DOOR ACCESS OPENING. / REPAIRED DAMAGE ON APU TAILCONE OUTER SURFACE. BONDED REPAIR PLIES AND CURED. TAP TEST GOOD. RESTORED DECROTIVE FINISH. IAW B737-700 SRM 57-80-70-2R-1 REV 68; SRM 51-70-04-2R-8 REV 68; SRM 53-00-50-2R-0 REV 68; SRM 51-70-04-2R-11 REV 68; B737 AMM 51-21-99-300-801 REV 68.
